# SDR AALA202203311366

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 84,759 hours, 10,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS INOPERATIVE FORWARD OF SEATS 26D-26H ON BULK HEAD. SECURED CONNECTOR D833P ABOVE M-3 GALLEY MODULE PER WDM 33-51-53. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
